# SDR REXA2022111102520

- Difficulty date: November 7, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE COCKPIT FLOOR AFT SUPPORT ANGLE FOUND THE RH FS280 CROSSBEAM TO BE EXFOLIATED AT UPPER FORWARD CORNER APPROX. RBL6	REPLACE CROSSBEAM
